# SDR SWAA970145

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SERVICE DOOR SKIN CRACKED AT UPPER HINGE CUT-OUT. REPAIRED PER SWA RA 1-252-0267.
